# SDR CALA2022013100271

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 71,176 hours, 25,475 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GOT LE FLAPS TRANSIT LT DURING INITIAL TAKE OFF ROLL. LOW SPEED REJECT HISTORY PREV LEG CREW REPORTS LE FWD LIGHT. #8 SLAT IN TRANSIT BEFORE AND AFTER REMOVED #8 LEADING EDGE SLAT OUTBOARD PROX SENSOR AND MOUNTED ACP SPLICED WIRES IAW SWPM. TAKE OFF ROLL. THEY CYCLED FLAPS THROUGH DOWN AND UP. FAULT NEW SENSOR REF AMM 27-88-11. WIRES ARE READY TO BE SPLICED AND DUPLICATED. AT GATE WE ARE UNABLE TO DUPLICATE. FSEU BITE SHOWS SECURED. NO CURRENT FAULTS AT ALL POSITIONS. FAULT 27-81214 IN FAULT INSTALLED LE #8 SLAT PROX SENSOR OPS CHECK GOOD REF AMM 27-88-11-400-801
